American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32F25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 50 found      Go to page: 1 2

[1] Xiaojun Huang. On an $n$-manifold in $\mathbf{C}^n$ near an elliptic complex tangent . J. Amer. Math. Soc. 11 (1998) 669-692. MR 1603854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Dan Coman. Domains of finite type and Hölder continuity of the Perron-Bremermann function. Proc. Amer. Math. Soc. 125 (1997) 3569-3574. MR 1422857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jiye Yu. A counterexample to the existence of peaking functions. Proc. Amer. Math. Soc. 125 (1997) 2385-2390. MR 1401757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Abdelhamid Meziani. On the realizability of Lewy structures. Proc. Amer. Math. Soc. 124 (1996) 2767-2772. MR 1350956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ruslan Sharipov and Alexander Sukhov. On $CR$-mappings between algebraic Cauchy-Riemann manifolds and separate algebraicity for holomorphic functions. Trans. Amer. Math. Soc. 348 (1996) 767-780. MR 1325920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Xiang Hong Gong. Real analytic submanifolds under unimodular transformations . Proc. Amer. Math. Soc. 123 (1995) 191-200. MR 1231299.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yi Fei Pan. Real analyticity of homeomorphic CR mappings between real analytic hypersurfaces in ${\bf C}\sp 2$ . Proc. Amer. Math. Soc. 123 (1995) 373-380. MR 1239803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. S. Baouendi and Linda Preiss Rothschild. Mappings of real algebraic hypersurfaces . J. Amer. Math. Soc. 8 (1995) 997-1015. MR 1317227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Zai Fei Ye. Holomorphic extension and decomposition from a totally real manifold . Trans. Amer. Math. Soc. 339 (1993) 1-33. MR 1123459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] David E. Barrett. Global convexity properties of some families of three-dimensional compact Levi-flat hypersurfaces . Trans. Amer. Math. Soc. 332 (1992) 459-474. MR 1055805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. Boggess, R. Dwilewicz and A. Nagel. The hull of holomorphy of a nonisotropic ball in a real hypersurface of finite type . Trans. Amer. Math. Soc. 323 (1991) 209-232. MR 1079050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Howard Jacobowitz. Nonsolvability of the Lewy operator. Math. Surveys Monogr. 32 (1990) 209-226.
Book volume table of contents   
View Article: PDF

[13] Howard Jacobowitz. Geometric consequences. Math. Surveys Monogr. 32 (1990) 147-156.
Book volume table of contents   
View Article: PDF

[14] Howard Jacobowitz. Formal theory of the normal form. Math. Surveys Monogr. 32 (1990) 57-66.
Book volume table of contents   
View Article: PDF

[15] Howard Jacobowitz. CR structures. Math. Surveys Monogr. 32 (1990) 1-33.
Book volume table of contents   
View Article: PDF

[16] Howard Jacobowitz. Some automorphism groups. Math. Surveys Monogr. 32 (1990) 35-55.
Book volume table of contents   
View Article: PDF

[17] Howard Jacobowitz. An Introduction to CR Structures. Math. Surveys Monogr. 32 (1990) MR MR1067341.
Book volume table of contents   

[18] Howard Jacobowitz. Background for Cartan's work. Math. Surveys Monogr. 32 (1990) 89-115.
Book volume table of contents   
View Article: PDF

[19] Howard Jacobowitz. Chains and circles in complex projective geometry. Math. Surveys Monogr. 32 (1990) 189-207.
Book volume table of contents   
View Article: PDF

[20] Howard Jacobowitz. Geometric theory of the normal form. Math. Surveys Monogr. 32 (1990) 67-87.
Book volume table of contents   
View Article: PDF

[21] Howard Jacobowitz. Cartan's construction. Math. Surveys Monogr. 32 (1990) 117-145.
Book volume table of contents   
View Article: PDF

[22] Howard Jacobowitz. Chains. Math. Surveys Monogr. 32 (1990) 157-187.
Book volume table of contents   
View Article: PDF

[23] Franc Forstnerič. A totally real three-sphere in ${\bf C}\sp 3$ bounding a family of analytic disks . Proc. Amer. Math. Soc. 108 (1990) 887-892. MR 1038758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Guido Lupacciolu. Some global results on extension of CR-objects in complex manifolds . Trans. Amer. Math. Soc. 321 (1990) 761-774. MR 979962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jean-Pierre Rosay and Edgar Lee Stout. Rad\'o's theorem for CR-functions . Proc. Amer. Math. Soc. 106 (1989) 1017-1026. MR 964461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Shukichi Tanno. Variational problems on contact Riemannian manifolds . Trans. Amer. Math. Soc. 314 (1989) 349-379. MR 1000553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jih Hsin Chêng. Chain-preserving diffeomorphisms and CR equivalence . Proc. Amer. Math. Soc. 103 (1988) 75-80. MR 938647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] David E. Barrett. A remark on the global embedding problem for three-dimensional CR manifolds . Proc. Amer. Math. Soc. 102 (1988) 888-892. MR 934861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Michael G. Eastwood. The Hill-Penrose-Sparling CR manifolds . Proc. Amer. Math. Soc. 102 (1988) 627-628. MR 928993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Lisa K. Koch. Chains on CR manifolds and Lorentz geometry . Trans. Amer. Math. Soc. 307 (1988) 827-841. MR 940230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 50 found      Go to page: 1 2